# SDR 97ZZZX4616

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Cable
- Part number: 85210368001
- Condition: Worn
- Location: Passenger Door
- Component: 85210003001
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN/DRO - FLT 7548 - UPON LANDING IN DRO, THE CREW FOUND THE MAIN CABIN DOOR FAILED TO OPEN.  THE PASSENGERS WERE DEPLANED THROUGH THE EMERGENCY EXIT OVER THE WING.  MAINTENANCE REMOVED AND REPLACED BOTH DOOR SPRINGS AND THE OUTER DOOR CABLE ON THE DRUM, OPS CHK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  REF:  OPERATOR CONTROL NR MASA97059.
